MAUDE Adverse Event Report: DEPUY SPINE INC MOD X25 INNIE TIGHTENER LONG; DRIVER, PROSTHESIS

DEPUY SPINE INC MOD X25 INNIE TIGHTENER LONG; DRIVER, PROSTHESIS
Catalog Number 698337540
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Selective thoracic fusion.Dr (b)(6) was performing an ais spinal fusion and went to use the x25 final tightener, extra long shaft,to torque the set screw.He said that the instrument was burred and did not want to use it, it needed to be replaced.This sri instrument has been specifically made to enable dr (b)(6) to perform spinal correction movements, achieve segmental fixation and final tightening, at the same time.There is only one of these instruments on the set.He had to use the regular final tightener(regular x25 shaft).There was a minimal delay to the surgery.No ae to patient.

Brand Name
MOD X25 INNIE TIGHTENER LONG
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key7614519
Report Number1526439-2018-50569
Device Sequence Number19214781
Product Code HWR
UDI-Device Identifier10705034377377
UDI-Public(01)10705034377377
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number698337540
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR